# SDR USAA2014022700001

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 106,265 hours, 21,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRU DURING DAILY INSPECTION FOUND AISLE EMERGENCY LIGHT AT ROW 2 A & B INOPERATIVE.  R & R AISLE EMERGENCY LIGHT AT ROW 2 A & B, OPERATIONS TESTED GOOD.
